| Catalog Number |
33681108 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Post Operative Wound Infection (2446)
| Date of Event |
08/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
Event or Problem Description
It was reported that the patient had delayed wound healing at anterior ankle incision.Treatment includes oral antibiotics and keeping incision covered and dry.On (b)(6) 2023, there was slight improvement of the incision since previous visit, however, delayed healing was still present.On (b)(6) 2023, it was noted that there was delayed wound healing improving with outpatient wound care.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description